Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the structure of maximum modulus algebras


Author: Walter Rudin
Journal: Proc. Amer. Math. Soc. 9 (1958), 708-712
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096968-1
MathSciNet review: 0096968
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Walter Rudin, Analyticity and the maximum modulus principle, Duke Math. J. vol. 20 (1953) pp. 449-458. MR 0056076 (15:21g)
  • [2] -, Research Problem 19, Bull. Amer. Math. Soc. vol. 60 (1954) p. 399.
  • [3] -, Boundary values of continuous analytic functions, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 808-811. MR 0081948 (18:472c)
  • [4] -, Subalgebras of spaces of continuous functions, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 825-830. MR 0082650 (18:587a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096968-1
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society